# SDR SWAA2024120455736

- Difficulty date: November 1, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 52,215 hours, 34,621 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME LOCATED BS 259.5 AT LEVEL STR9R AT PASSENGER CABIN 2024-680373<[01] TOOL USED P/N: NORTEC 500D; S/N: N500X1693P030456; CAL DUE: 14-APR-25.;[02] PERFORMED REPAIR ON FRAME LOC. BS259.5 AT PASSENGER CABIN BETWEEN STR 5R TO STR 12R IAW EA 24-153-03125-WIP1; EA 24-153-03125. SEE SIGN OFF BELOW.;[03] CORRECTED STEP 1 PERFORMED REPAIR ON FRAME LOC. BS259.5 AT PASSENGER CABIN BETWEEN STR 5R TO STR 12R IAW EA 24-153-03125-WIP1; EA 24-153-03125. SEE INDIVIDUAL SIGN OFF BELOW.;[04] JOB COMPLETED AND CERTIFIED RII
